# SDR CALA9800821

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Failed
- Location: Oxygen Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN COMPARTMENT DOORS DID NOT OPEN ABOVE THE FOLLOWING SEATS, 1A 1D 1E 2D 16A 16E AND 34G.  REPLACED DOORS PER MM 35-20-00.
